On types and related scales of growth of entire functions of several variables
Doklady Akademii Nauk, Tome 213 (1973) no. 5, pp. 1025-1028
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1973_213_5_a7,
author = {L.S. Maergoiz},
title = {On types and related scales of growth of entire functions of several variables},
journal = {Doklady Akademii Nauk},
pages = {1025--1028},
year = {1973},
volume = {213},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1973_213_5_a7/}
}
L.S. Maergoiz. On types and related scales of growth of entire functions of several variables. Doklady Akademii Nauk, Tome 213 (1973) no. 5, pp. 1025-1028. http://geodesic.mathdoc.fr/item/DAN_1973_213_5_a7/